MathSciNet Relay Station
MathSciNet bibliographic data
MR1619838 (99e:53055) 53C21 (53C20)
Margerin, Christophe A sharp characterization of the smooth $4$-sphere in curvature terms. Comm. Anal. Geom. 6 (1998), no. 1, 21–65.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement